Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Vaginal tablets prescribed for abortion did not melt even after hours. How is the course of action?

Hello Doctor, Due to cardiac issue to the our 8 week baby, Doctor suggested to go for abortion by two drugs. 1. Take Mifegest 200mg tablet first 2. 4 Misoprostol (Cytolog) vaginal tablets after 48 hours of Mifeget. She used 4 vaginal tables but even after 3 hours those were not melt. Can you suggest how this will work?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Your doctor has prescribed the proper form of medical abortion.
Sometimes, it takes a longer while for the vaginal tablets to melt, more than 3 hours.
Also, if they are properly inserted high up in the vagina, sometimes you might not feel anything when they melt except a slight discharge, as they are absorbed into the vagina.
So please do not worry.
And go for proper follow up check up as advised by your gynecologist
Take care.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor